# SDR CALA0200112

- Difficulty date: February 28, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 52,045 hours, 26,799 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8103060000
- Part serial: 86030733
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A STRONG TOXIC ODOR WAS OBSERVED IN THE CABIN  WHILE EN ROUTE FROM MSY TO EWR.  THE CABIN CREW AND PASSENGERS COMPLAINED OF THE ODOR.  THE FLIGHT WAS DIVERTED TO ATL WHERE IT LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THAT A RELAY WITHIN THE AFT GALLEY NR 1 OVEN HAD MELTED WHICH RESULTED IN THE TOXIC ODOR.  THE OVEN WAS REMOVED AND REPLACED.  THE OVEN AND CONTROLLER WILL BE SHIPPED TO ENGINEERING FOR ANALYSIS.
